Please Help

I just got Dysport November 30th,2010 and I am so...

I just got Dysport November 30th,2010 and I am so sick. I went back to my Dr. a week later and they actually injected me with more thinking that would relieve my headaches. I am terrified by reading everyone else's comments about how sick they got. I have horrible vertigo, blurred vision, spells where I feel faint and feel like I'm going to black out. Drooping eyelids, swollen cheeks, severe headaches every second of every day.

Can some please tell me how many units everyone has been recieving? How long are these symptoms lasting? I am getting anxiety just reading everyone's stories. Can someone please give me some advice. I am a single mom and am terrified that my 3 year old will be left without a mom.

Was this review helpful?

Comments (4)

I am so sorry that you are going through this. I have posted earlier on this site....you can find my postings by searching by user name. I wish I had better news....but you have to wait these symptoms out until your body metabolizes the toxin. This is happening to many women across the country.....the drug manufacturer is well aware of this but will not admit to it nor will offer any advice for treatment. I hope that your symptoms have peaked...for most of us that happens at about four to six weeks post injection. It is a frightening experience....and yes, for most of us it has completely changed our lives. I am at 9 months post injection and am still suffering from symptoms. I can tell you that you will survive even though you feel like you are going to die. No one can imagine or know what it feels like to have this toxin attack your nervous system until you have experienced the nightmare. The best advice I can give is find a doctor that can monitor your symptoms and provide support....through either meds that can help manage the symptoms (although note my system sensitive did not allow me to take most mess) or just with emotional support. Keep hydrated....and try to keep yourself as calm as possible. Stress and anxiety make the symptoms worse.....and although I know it is hard because the toxin actually because it attacks the nervous system and causes the anxiety. For some of us it is tremors....for some it is sever anxiety.....for others it is panic attacks. For some it is blurred vision.....headaches....head pressure.....ears and sinus problems.....nadeau.....muscle weakness.....brain fog. It also Is common forthe symptoms to come and go and vary in intensity. For some the symptoms get better in a couple of months,....for others 6 months.....and for some of us it is beyond a year. The important thing is to keep positive and know that in time it will get better.
I hope that you are through the worst of it. Hang in there.
  • Reply
Still feel horrible. This is ruining my life. I am so depressed and can barely function. The vision in my right eye is so bad I cannot see anything out of it anymore. My eyes are constantly tearing up and my nose is constantly dripping now. I model part time and have now lost 3 jobs due to my face being swollen. My chest is heavy and I can barely get out of bed anymore. This product should be taken off the market and we should all be compensated for this. I specifically asked the Dysport sales rep for 30 minutes if there were any side effects at all and I was told maybe minor bruising at the injection site and that was it. I was completely lied to and I feel like my life has been ruined.
  • Reply
Hi,
I am wondering how you are feeling? I am five months out and do much better. still dealing with some headaches and some visual issues.
  • Reply

how are you feeling now?  thank you for sharing with the community

  • Reply